CureZone   Log On   Join
 

Re: New discharge since Mirena by thebrokenrecordmachine ..... Mirena, Skyla IUD Forum

Date:   7/29/2013 12:22:10 PM ( 9 years ago ago)
Hits:   2,971
URL:   https://www.curezone.org/forums/fm.asp?i=2088615

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Hi there...I am not a GP, but I believe spotting is a common side effect of Mirena, which could be mixed in with your discharge. Also, it could be a period, once mirena is inserted your cycles become less frequent/can disappear or become lighter.
I would talk to your Doctor.

As a side note, I had Mirena removed in January and it really messed up my cycles and me, I also had the spotting with the mirena in and out(apparently when you ovulate sometimes you can spot), so it could be related to ovulation.

My recommendation is to get the Mirena removed, there are other forms of BC, that are less damaging than the mirena!
BEST OF LUCK!
 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.org/forums/fmp.asp?i=2088615